# SDR SWAA2016041851024

- Difficulty date: April 15, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 34,825 hours, 20,450 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D10750
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMER LIGHT ON LOWER LAVATORY WALL INOPERATIVE.  SECURED CONNECTOR IAW AMM.
